# SDR DALA2024072907599

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 85,842 hours, 32,585 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulted
- Location: Wheel Speed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5643 -MISC/DE- DUE TO NORMAL AND ALTERNATE ANTISKID FAULT. CORRECTIVE ACTION: REPLACED NUMBER 2 WHEEL SPEED TRANSDUCER.
